# SDR C2XA99IA180

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Row 9a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING LINE CHECK INSPECTION, THE AISEL PATH EMERGENCY LIGHT AT SEAT 9A WAS FOUND TO BE INOPERATIVE. MAINTENANCE PLACED THE LIGHT ON MEL 33-50-1C CONTROL NUMBER 174665, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB AND CLEARED THE MEL.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
